# SDR GTIA9700336

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 801801
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 621 - RIGHT MAIN GEAR RED LIGHT ON RETRACTION.  AFTER EXTENDING GEAR, GREEN LIGHT FLASHING ON AND OFF WHILE RED FLASHED OFF AND ON.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK WARNING PROXIMITY SENSOR IAW MM 32-60-1.  JACKED AND PERFORMED GEAR SWING.  OPS CHECK GOOD.  NO DEFECTS NOTED.  (M)
